# SDR DALA13017350930

- Difficulty date: April 12, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 64,147 hours, 49,120 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE CATWALK RT CABLE WAS BROKEN.  THE CABLE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.
